# SDR MWEA040113

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 45,402 hours, 42,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 59360033
- Condition: Out Of Tolerance
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRIMARY STATIC PORT AREA FUSELAGE SKIN HAS A CONTOUR CHANGE OUT OF TOLERANCE WHERE REPAIR IS INSTALLED, STATION 607 IN BETWEEN LONGERON 22 RIGHT AND 23 RIGHT.  FABRICATED AND INSTALLED FINGER DOUBLER AND FILLER.
